# SDR SWIA2022081666294

- Difficulty date: July 9, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 37,367 hours, 28,760 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR MOUNT BETWEEN RH FS280.00 Â€“ FS295.00, RBL27 HAS CORROSION.     (C-CHECK RO 8/14/2022)    REMOVED AND INSTALLED NEW GALLEY FLOOR MOUNT BETWEEN RH FS280.00 - FS295.00, RBL27. REF CRJ-700 SRM 51-42-21-001-001-A01 AND BOMBARDIER DWG SH670-32120 REV D. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
